# SDR FDEA202408311219

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Elevator
- Part number: A5527605600095
- Part serial: CG1127
- Condition: No Discrepancy
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING COMPOSITE REPAIR FOUND ON RH ELEV UPR SKIN AT   ER10 PLUS 11", T/E-5.5" COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG -   A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707, INSPECTION   OF EXISTING   COMPOSITE REPAIR ON RH ELEVATOR UPR SKIN AT ER10 PLUS11", T/E-5.5" WAS EVALUATED   AND DETERMINED IT   TO BE CURRENT WITH FAA APPROVED DATA:EA# 6-5520-T0367913 A, TITLE: STABILIZERS -   ELEVATORS - SRM   REPAIR OF UPPER AND LOWER SKINS. THE REPAIR IS CATEGORY B AND CLASSIFIED AS MAJOR   PER GMM 6-2-  100.  "MAJOR REPAIR."
